# SDR C2XA97CL031

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Condition: Leaking
- Location: Cabin
- Part time: 10,170 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3295 - CREW REPORTED, THAT THE AIRCRAFT WOULD NOT HOLD PRESSURIZATION IN AUTO OR MANUAL MODES.  AIRCRAFT RETURN TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE ELECTRO-PNEUMATIC OUTFLOW VALVE IAW EMB-120 MM 21-30-03.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
